# SDR USAA2011100400026

- Difficulty date: September 21, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 56,958 hours, 22,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N516078
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CORROSION ON HAT CHANNEL SUPPORT BETWEEN BS 345 TO BS 365, RBL 70.  REPLACED HAT CHANNEL SUPPORT BETWEEN BS 345 TO BS 365, RBL 70 IAW B757 SRM 51-40-02-0G.
